What causes weight gain after discontinuation of anti-thyroid medication?
If thyroid function is normal no need to worry
Welcome to HCM. I have gone through your questions and understand your concerns.
Make sure that your thyroid function test is normal
1. TSH should be below 4 miu/ml
2. T3&T4 should be in normal lab range
Do an anti thyroid antibody ( anti TPO antibody) - a blood test, to make sure you are not at risk of hypothyroidism.
If all reports are normal there is no need to be worried. You won't be having any problems with pregnancy.
Hope I have answered your questions. If you have any further questions, I will be pleased to help you.
Dr Ajish TP
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What medications cause excessive sleepiness
- Medical causes of weight gain
- Anti tb medication causing palpitation
- Thyroid medication cause nipples to hurt
- What causes apsis medical
- What causes absence of periods after a medical abortion
- What is the cause of vomiting after taking medication
- What is the cause for headaches when on medication
- Does thyroid medication cause sticky stools
- What causes vaginal infection after a medical abortion